# SDR DALA2024011700727

- Difficulty date: January 15, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 76,901 hours, 9,814 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Burned
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

SHIP 3355 AFT GALLEY BETWEEN 4L&4R DOOR HEATED FLOOR PANEL BURNED AND DISCOLOURED. CORRECTIVE ACTION: DEFERRED. AIRCRAFT SMOKE AND FUME QUESTIONAIRE C/W. (5149686)
